answersLogoWhite

0


Best Answer

First, what type of bleeding are you experiencing? Is it like a very light period - this may just be spotting, OR is it very heavy and bright red (could be a hemorrhage or miscarriage)? If it is the latter, definitely call the doctor and if you are losing a lot of blood, go to the emergency room! If it is light - like a light period or even a regular period, it is probably less serious. In this case call the doctor and discuss what is going on. Based on what you tell them, they will let you know if they think it is something that needs to be seen to right away or if it can wait. Possible reasons: How long have you been using the patch? It is not uncommon for a woman to experience spotting during the first 6 months or so of use. If you are on "Ortho Evra Lo," you may be experiencing breakthrough bleeding - this is common in estrogen sensitive women, and these women may require a Birth Control with a higher dose of estrogen (greater than 20 mcg). At any time, did the patch fall off? If so, was there a long time before putting on a new one or was there a long period of time between when you changed patches each week? Stopping the estrogen for a long (i.e. a day) period of time can cause you to get your period. It also increases your chances of pregnancy and the bleeding could indicate miscarriage. The patch may also be less reliable for women >198 lbs (not saying this is you!) and could also result in a pregnancy. Finally, there are other medical reasons for vaginal bleeding. Talking/seeing your doctor will help rule this out (or in!). Hope this was helpful..

User Avatar

Wiki User

โˆ™ 2007-05-19 05:11:20
This answer is:
User Avatar
Study guides

Add your answer:

Earn +20 pts
Q: What if you get your period a week early on the birth control patch?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Can early removal of the birth control patch cause a late period?

Yes, early removel of the birth control patch may cause an early or late period. Since you weren't using effective birth control, take a pregnancy test if your period is late.


Can you put on the birth control patch during your period?

Yes, you can put on the birth control patch during your period.


What if you wear the birth control patch during your period?

If you wear the birth control patch during your period, you may have a lighter or absent or shorter period. Be sure to start the next patch as scheduled.


Can the birth control patch make your period shorter?

The birth control patch normally makes a woman's period shorter and lighter. This change happens with all hormonal birth control.


Can you bleed after removing the birth control patch early?

If you stop the birth control, you may have bleeding even if your last period was less than a month ago.


Can you reuse a birth control patch?

No, you can't reuse a birth control patch. When you remove a patch, whether on time or early, you should discard it as it is of no use.


What if you get your period while the birth control patch is one?

If you get your period while wearing the birth control patch, continue using the patch as scheduled. If this becomes a problematic pattern for you, contact your health care provider.


When do you get your period if you're on the birth control patch?

It usually starts 2-4 days after the patch is removed.


What if you start the next cycle of the birth control patch early?

It's fine to start the next cycle of the birth control patch early. It does not increase your risk of pregnancy; in fact, it may decrease the risk.


If you started birth control patch three weeks after your period When will you get your next period?

u will most likely to get your period while on the patch which is not good for u.


What does it mean when you get your period while on the birth control patch?

It is called break through bleeding.Check with your doctor for other types of birth control.


Can the birth control patch make your period lighter?

All hormonal birth control methods, like the pill, patch, ring, shot, and the hormonal IUD, lighten the amount of flow you have. Any amount of bleeding or spotting counts as a period if you're on hormonal birth control.

People also asked